MAUDE Adverse Event Report: PR006 PUERTO RICO-ANASCO 100CC KIT W/10MM FULLY PERFORATED DRAIN; CATHETER, IRRIGATION

PR006 PUERTO RICO-ANASCO 100CC KIT W/10MM FULLY PERFORATED DRAIN; CATHETER, IRRIGATION
Model Number SU130-1371
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint sample was not available for evaluation.It is vital to the investigation that the complaint sample be available for examination and testing.If the sample becomes available at a later date, it can be forwarded to us so further evaluation can be performed.As no lot number was provided, we were unable to trace the device history record (dhr), quality testing performed and corresponding results.The non-conformance report (ncr) data since november 2017 to present was reviewed and no issues that could be related to the catalog number and conditions reported were found.Root cause for the reported concern cannot be identified with the amount of information available.It was concluded from samples evaluated from incidents investigated in other product codes for the same condition that this type of failure is commonly caused by product mishandling during surgical procedure.As preventive actions, the customer will be provided with a copy of the instructions for use.It is recommended to strictly follow the instructions provided in the instruction for use (ifu) data included with the product to ensure drains are properly used.According to the instructions for use (ifu).¿drains or tubing should not be handled with any instruments.This can lead to tearing, warping, or weakening and subsequent breakage of the drain.To facilitate removal of the drain, the drain and tubing portions should not be curled, pinched, over-stretched or sutured; either internally or externally.Do not suture the drain(s).Drains should be placed and removed carefully by hand only with a slow, steady pressure.Excessive force may result in breakage.During placement and removal of the drain, do not nick, cut, tear or otherwise damage the drain as this may lead to breakage.Leaving the drain implanted for any period of time which allows for tissue in-growth around the drain and into the holes, may cause breakage on removal.¿ we will continue to monitor trends and utilize the information as part of continuous improvement.
 
Event or Problem Description
Hemovac tube failure.There was some resistance during removal at 24 hours post op and it broke.Not atypical.Patient was returned to surgery due to broken piece of tubing found behind patella.

Brand Name
100CC KIT W/10MM FULLY PERFORATED DRAIN
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
MDR Report Key8229202
Report Number1423537-2019-00250
Device Sequence Number19070194
Product Code GBX
UDI-Device Identifier10885380039904
UDI-Public10885380039904
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU130-1371
Device Catalogue NumberSU130-1371
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/08/2019
Patient Sequence Number1